# SDR UPS01437161

- Difficulty date: October 12, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED ON SKIN AT ONE EA BOLT HOLE AT LT BS 1350 UPPER FWD FITTING AREA AT LOWER MOST AND AFT ONE BY APPROX 0.030 INCH LONG AS PER ATTACH FIGURE.  CRACKED HOLE FINAL REAMED TO 0.625 INCH AND CONFIRMED CRACK FREE, A BOLT P/N: BACB30UU10K WAS INSTALLED AS PER HX RS R53-43-34687 ITEM C3 REQUIREMENT.
